# SDR FDEA201909292374

- Difficulty date: September 29, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT HAND STATION 1965 X = 56 FLOOR SUPPORT FOUND CORROSION .  CABIN AT LEFT HAND FLOOR SUPPORT STATION 1965 X = 56 , CORROSION FOUND EXFOLIATED   AND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 206 ALLOWABLE DAMAGE . CORRODED   FLOOR SUPPORT REMOVED AND REPLACED FROM STATION 1887 TO STATION 2007 X = 56 AS   PER SRM 51-31-01-0G . FLOOR SUPPORT FABRICATED BY MACHINING AS PER DOUGLAS   DRAWING AGA7551 REVISION G . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
